# SDR MALA020163

- Difficulty date: February 10, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 3D353301
- Part serial: 1347
- Condition: Defective
- Location: De-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2836 TIMER LIGHT ILLUMINATES AFTER SECOND CYCLE OF STAB IN MANUAL MODE.  AIR RETURN TO MSP.  MAINTENANCE FOUND PSI SWITCH 62HP IN TAIL JUNK WOULD NOT CLOSE AT DECREASE PSI.  REMOVED AND REPLACED PSI SWITCH.  OPS CHECK GOOD PER MM 30-10-00.
